72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Crying on Arimadex!

6 REPLIES 6
Rachy65
Member

Re: Crying on Arimadex!

Hi Anne..thamkyou for your kind words.. I'm trying to put myself first for a change xx
ann-m
Community Champion

Re: Crying on Arimadex!

Hi Rachy,
As Optimissy says. Btw, I see from one of your other posts that you are only 4 months post treatment & so sorry to hear about your son, so do be kind to yourself.
ann x
Rachy65
Member

Re: Crying on Arimadex!

Hi Optimissy64...thanlyou..ovr manages not to cry yet today.. had phone call off nd nurse entries to 're assure me that I am low risk and have a good prognosis.. off to Lake District for a break next week..try at least to forget it whilst taking in the lovely scenery x
Optimissy64
Member

Re: Crying on Arimadex!

Hi Rachy65

I think when we are put on a drug that has this long and scary list of potential side-effects we probably have a tendency to attribute any new twinge or change in our personality to that. You need to remember that you have had major surgery (I believe you had a mastectomy?) which in iteself is going to take some recovering from, plus you need to grieve for your changed body and "new normal" life. My guess is that even if you weren't on a hormone tablet you would need to do a fair bit of crying - it would be surprising if you didn't. I think it is a long process to fully recover from having had breast cancer, both physically and emotionally, and we can't rush it. Probably much better to be bawling than bottling it up. Go with the flow (of tears!) and you will find that it passes in time as you go through the recovery process. xxx

Rachy65
Member

Re: Crying on Arimadex!

Thank you Rosebud..the tears dont stop some days..the low moods..my partner just doesn't understand xx
rosebud
Member

Re: Crying on Arimadex!

Hi Rachy,

 

yes i I do have episodes and I have been on it for 3 years.  I suppose it's because of the impact it has on hormone estrogen and low estrogen is associated with low mood, crying spells etc and of course some women are more sensitive to this than others.

 

I have thought many times of stopping it because of this and headaches every day but I suppose I am afraid of the 'what ifs'! It is a real dilemma!  Of course Rachy your symptoms could settle so hold in there as it is early days for you, I hope u feel better soon.

 

Best wishes

Rosebud x

Rachy65
Member

Crying on Arimadex!

Hi everyone..I've been on arimadex for about 6 weeks now, and for the past 2 weeks I have done nothing but burst into tears! ..only have to look at my 2 grown up son's and I blurt!
Anyone else had this problem?
Rachael xx